# SDR S1ZA202102000005

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: General aviation
- Aircraft: N2669N
- Make and model: Cessna 340A
- Aircraft serial: 340A0735
- Aircraft time: 8,524 hours
- Engine: Cont TSIO520NB
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Part number: 0823400109
- Condition: Cracked
- Location: Rt Wing
- Part time: 8,524 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FUEL TANK (TIP TANK) AFT BULKHEAD (PN: 0823400-109)  CRACKED IN UPPER RADIUS.  THIS BULK HEAD IS AN EXTENSION OF THE AFT WING SPARE IS THE ONLY ONE OF 2 LOCATIONS THAT HOLD THE FUEL TANK ON THE AIRPLANE.  THIS AIRPLANE HAS BEEN THROUGH COUNTLESS 100 HOUR INSPECTIONS AND I'M CERTAIN THAT THIS CRACK WAS NOT THERE LAST ANNUAL/100 HOUR INSPECTION 85.3 HOURS AGO. THIS IS THE THIRD  FAILURE OF TIP TANK AFT BULKHEAD (BOTH SIDES) THAT I'VE FOUND ON 340A'S IN THE LAST SEVERAL YEARS.  ALL IN THE SAME RADIUS. THIS NEEDS TO BECOME AN AD!!!!  IT COULD BE EASILY OVERLOOKED BY SOMEONE WHO IS LESS THAN THOROUGH. I'VE FOUND THIS CRACK ON 340A'S WITH 4500 HOURS TOTAL TIME.
